MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD. DRIVE; WALKER, MECHANICAL

BLISS HEALTH PRODUCTS CO. LTD. DRIVE; WALKER, MECHANICAL
Model Number R800KD-BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an attorney letter alleging that "due to defective design, construction, and welding, the walker broke, causing our client to fall and sustain severe injuries" during use.Drive devilbiss healthcare is attempting to investigate the incident through cooperation with the end user's attorney.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD.
no. 96, zhaoyi road
dongsheng town zhongshan, guangdong 52841 4
CH  528414
MDR Report Key23692693
Report Number2438477-2025-00069
Device Sequence Number9071885
Product Code ITJ
UDI-Device Identifier00822383004228
UDI-Public(01)00822383004228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
Report Date (Section F) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/05/2025
Event Location Other
Date Report to Manufacturer12/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Date Report Sent to FDA12/02/2025